# SDR EPUA20150428001

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N815GV
- Make and model: Beech 1900C
- Aircraft serial: UC78
- Aircraft time: 21,546 hours, 25,718 cycles
- Engine: Pwa PT6A65B
- Engine time: 1,122 hours, 1,828 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 3040637
- Condition: Leaking
- Location: Lt Engine
- Part time: 1,122 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: C

## Discrepancy

PILOT ABORTED TAKE OFF DUE TO LOW AND FALLING TORQUE ON LEFT ENGINE.  MAINTENANCE INSPECTED LEFT ENGINE AND DETERMINED THAT THE FUEL PRESSURE DELIVERY TUBE (PN: 3040637) HAD DEVELOPED A LEAK.  CHAFFING HAD OCCURRED BETWEEN THE FUEL DELIVERY TUBE AND THE STARTER GENERATOR HOSE. THIS CHAFFING EVENTUALLY WORE A HOLE THRU THE FUEL LINE CAUSING LOSS OF ENGINE POWER AND SUBSEQUENT FUEL LEAKAGE.  MAINTENANCE REPLACED DEFECTIVE FUEL LINE AND VERIFIED CLEARANCE BETWEEN THE TWO COMPONENTS LISTED ABOVE.
